MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information unknown/not provided.Phone number: (b)(6).Attempts have been made to obtain the missing information; however, to date, the information has not been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient who was status post (s/p) radial keratotomy (rk) & laser vision correction (lvc), underwent an intraocular lens (iol) explant on the right eye due to poor post-op result.The patient¿s symptom was noticed 1-day post operation.A replacement lens of different model and diopter, zcu225 (+20.0 d) was used.There was no patient injury reported.The patient outcome post-op was reported to be 20/40 at 1-day po still following.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specifications.A search in the complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data, upon further review, it was realized that the event should not have been reported since the patient had a history of radial keratotomy (rk) procedure which would require a different lens power to be calculated/used and as reported event was not due to the lens product problem or malfunction.Therefore, the event is no longer reportable and no further information will be provided under this manufacturer report number (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key12047331
Report Number9614546-2021-07252
Device Sequence Number3427244
Product Code HQL
UDI-Device Identifier05050474657830
UDI-Public(01)05050474657830(17)241004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model NumberZCU150
Device Catalogue NumberZCU150U220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/21/2021
08/09/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/27/2021
09/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;